# SDR RAIA201811270027

- Difficulty date: November 27, 2018
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 27,886 hours, 25,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OMEGA BEAM RAMP ANGLE SUPPORT IS CRACKED AT FR 19. REMOVED AND REPLACED LT OMEGA BEAM ANGLE AT FR 19.
